# SDR SWAA2021080900310

- Difficulty date: July 29, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-3 GALLEY LOWER COMPARTMENT RUB STRIP MISSING ; / [01] REMOVED RUB STRIP AT G-3 GALLEY FROM A/C 449 AND INSTALLED RUB STRIP AT G-3 GALLEY LOWER COMPARTMENT IN REF ENCORE CMM 25-31-04; [02] VERIFIED
